Actifed Multi Action Tablets Pack of 12

Actifed Multi Action Tablets Pack of 12

Actifed Multi Action Tablets Pack of 12

£2.79 Save: £1.06 RRP: £3.85

  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Actifed
Code: 0146886
Weight: 50g (includes packaging)

Description

Actifed Multi Action Tablets are used to relieve the symptoms of colds, flu and allergies including sneezing, runny nose, watery eyes, nasal congestion and blocked sinuses. The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes.

Directions


For oral use only.

Do not use more than the stated dose shown in the table.

Children aged 12 years or under:

This medicine is not recommended for children aged 12 years or under.

Adults and children over 12 years:

Take one tablet every 4 - 6 hours, up to 4 times a day.

Leave at least 4 hours between doses.

Do not give more than 4 doses in 24 hours.

If symptoms persist talk to your doctor. 

If anyone has taken too many tablets contact a doctor or your nearest Accident and Emergency Department (Casualty) taking the leaflet and pack with you.

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

Warnings


If anyone has taken too many tablets contact a doctor or your nearest Accident and Emergency Department (Casualty) taking the leaflet and pack with you.

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

Do not take this medicine:

  • If you have very high blood pressure or severe heart disease.
  • If you have ever had a bad reaction to any of the ingredients.
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
  • If you are taking furazolidone (an antibacterial agent).

If any of these apply to you, get advice from a doctor or pharmacist without taking Multi Action Actifed Tablets.

Talk to your doctor or pharmacist:

  • If you have liver or kidney problems.
  • If you have high blood pressure or heart disease.
  • If you have diabetes or if you been told by your doctor that you have an intolerance to some sugars.
  • If you have an overactive thyroid gland.
  • If you have glaucoma (increased pressure in the eye).
  • If you have prostate problems (difficulty with passing water or needing to pass water often).
  • If you are taking alcohol.

Speak to your doctor if you are taking any other medicines, including:

  • Sedatives (drugs used to treat anxiety and tension).
  • Antihypertensives (drugs used to treat high blood pressure such as guanethidine, methyldopa, alpha and beta blockers, debrisoquine, bretylium and betanidine).
  • Sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma).
  • Tricyclic antidepressants (used to treat mood disorders).

If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist.

Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding.

This medicine may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

Some of the ingredients can cause problems

This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.

If you experience any of the following, stop using this medicine and talk to your doctor:

  • A few people have had hallucinations, but this is rare.
  • Occasionally people get skin rashes that are sometimes itchy.
  • A few people may find their heartbeat increased.
  • A few men, especially men with prostate problems, may have trouble passing water.

Other effects which may occur include:

  • Restlessness, having trouble getting to sleep or bad dreams.
  • Drowsiness.
  • Dry mouth, nose or throat.

If you experience any side-effects not included above or are not sure about anything, talk to your doctor or pharmacist.

Store below 25°C.

Store in the original package to protect from light and moisture.

Keep the product out of the reach and sight of children.

Do not use after the end of the month shown as an expiry date on the packaging.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.


Ingredients

Active ingredients: Pseudoephedrine hydrochloride 60mg and triprolidine hydrochloride 2.5mg in each tablet.

Other ingredients are: Lactose, maize starch, povidone and magnesium stearate.

You may also like